Jump to content
Important Survey - Please Participate ×

Anyone have an increase in symptoms with slight increase of medication


[...]

Recommended Posts

I am doing a liquid taper of K and I measured the last week a slightly  higher dosage.  I have felt really horrible all week can that be associated with the  increase of medication? 
Link to comment
Share on other sites

Yes! I have been wondering if this happens to anyone else. I have had trouble doing a "smooth" withdrawal -- and after a few nights of intolerable insomnia (and then the panic attacks about the insomnia come!) -- I cry "uncle" and take a higher dose of the benzodiazepine (in my case, Ativan) for, hopefully, just a night. The sleep is such a relief, but my symptoms (headache, oversedation, intestinal problems, anxiety) come back with a vengeance when I wake up. This is hard for me to understand -- but in my experience the symptoms are definitely correlated with having taken the higher dose of Ativan and not the withdrawal. Does anyone else have a similar experience -- or advice to people who really need a "rescue" night? --Leesie
Link to comment
Share on other sites

[3d...]

I am doing a liquid taper of K and I measured the last week a slightly  higher dosage.  I have felt really horrible all week can that be associated with the  increase of medication?

 

Yes it happens to me. Once I withdraw, I can't go back up to a higher dose or else I experience extreme anxiety or feelings like I want to run around in circles for days, ha....It's horribly uncomfortable. It actually makes my insomnia worse. I believe your body builds a resistance to the medicine during withdrawal and rejects it when you attempt to increase again. It's basically your body saying, "I dont want it!".

Link to comment
Share on other sites

Skye & Clara it has been a couple days and I have work myself back to the lower dose and I am starting to feel much better. It is very interesting how this medication works I also am curious if there more people who have experienced this
Link to comment
Share on other sites

×
×
  • Create New...